An approach to the management of orchards that are vulnerable to attack by invasive species
Christopher Lominac () and
Amitrajeet Batabyal
Letters in Spatial and Resource Sciences, 2009, vol. 2, issue 2, 123-131
Keywords: Discrete time Markov chain; Invasive species; Orchard management; Tree replacement; Q24; C44 (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s12076-009-0029-5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:lsprsc:v:2:y:2009:i:2:p:123-131
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/12076
DOI: 10.1007/s12076-009-0029-5
Access Statistics for this article
Letters in Spatial and Resource Sciences is currently edited by Henk Folmer and Amitrajeet A. Batabyal
More articles in Letters in Spatial and Resource Sciences from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().